Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 2

 
   

Some Properties of Homology Groups of Khalimsky Spaces

PP: 131-140
Author(s)
Tane Vergili, Ismet Karaca,
Abstract
In this paper we introduce the digital singular homology groups of the digital spaces topologized by the Khalimsky topology by constructing the digital standard n-simplexes. Then we’ll compute the digital singular homology groups of some basic digital spaces up to the dimension 2 and investigate that the digital singular homology theory for the digital spaces is a functor from the category KDTC of KD-topological category to the category Ab of abelian groups.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved